# SDR UALA2013040302196

- Difficulty date: March 31, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 66,551 hours, 24,635 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON DOUBLER BS 640 BELOW STR 18L WITH 2 SCRATCHES BELOW THE DENT.  DENT WITHIN SRM LIMITS IAW MM.  SCRATCHES BLENDED OUT, TREATED AND PRIMED REF 53-00-01.  ACCOMPLISHED HFEC, AREA IS CRACK FREE AND WITHIN SRM 53-00-01, PG 103 LIMITS.
